MathSciNet Relay Station
MathSciNet bibliographic data
MR1192516 58F11 (54C05)
Ruelle, David Thermodynamic formalism for maps satisfying positive expansiveness and specification. Nonlinearity 5 (1992), no. 6, 1223–1236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement